Repositorio de producción científica de la Universidad de Sevilla

Uniformly Summing Sets of Operators on Spaces of Continuous Functions

 

Advanced Search
 
Opened Access Uniformly Summing Sets of Operators on Spaces of Continuous Functions
Cites

Show item statistics
Icon
Export to
Author: Delgado Sánchez, Juan Manuel
Piñeiro Gómez, Cándido
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2004
Published in: International Journal of Mathematics and Mathematical Sciences, 63, 3397-3407.
Document type: Article
Abstract: Let X and Y be Banach spaces. A set ℳ of 1-summing operators from X into Y is said to be uniformly summing if the following holds: given a weakly 1-summing sequence (xn) in X, the series ∑n‖Txn‖ is uniformly convergent in T∈ℳ. We study some general properties and obtain a characterization of these sets when ℳ is a set of operators defined on spaces of continuous functions.
Cite: Delgado Sánchez, J.M. y Piñeiro Gómez, C. (2004). Uniformly Summing Sets of Operators on Spaces of Continuous Functions. International Journal of Mathematics and Mathematical Sciences, 63, 3397-3407.
Size: 1.855Mb
Format: PDF

URI: https://hdl.handle.net/11441/87527

DOI: 10.1155/S0161171204403585

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)